JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPLICATIONS OF SEMI-OPEN SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 3,  2007, pp.307-326
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.3.307
 Title & Authors
APPLICATIONS OF SEMI-OPEN SETS
Bae, Ji-Hye; Cho, So-Hui; Jun, Young-Bae; Kim, Chang-Su;
  PDF(new window)
 Abstract
The aim of this paper is to introduce and study topological properties of semi-limit points, semi-derived, semi-interior, semi-closure, semi-border, and semi-frontier of a set using the concept of semi-open set.
 Keywords
semi-open set;semi-limit point;semi-derived set;semi-interior;semi-closure;semi-border;semi-frontier;
 Language
English
 Cited by
 References
1.
D. Andrijevic, Some properties of the topology of a-sets, Mat. Vesnik 36 (1984), 1-10.

2.
M. Caldas, A note on some applications of ${\alpha}-sets$, Int. J. Math. Math. Sci. 2003 (2003), no. 2, 125-130. crossref(new window)

3.
M. Caldas and J. Dontchev, On spaces with hereditarily compact ${\alpha}-topologies$, Acta Math. Hung. 82 (1999), 121-129. crossref(new window)

4.
S. Jafari and T. Noiri, $Contra-{\alpha}-continuous$ functions between topological spaces, Iranian Int. J. Sci. 2 (2001), no. 2, 153-167.

5.
S. Jafari and T. Noiri, Some remarks on weak ${\alpha}-continuity$, Far East J. Math. Sci. 6 (1998), no. 4, 619-625.

6.
S. N. Maheshwari and S. S. Thakur, On ${\alpha}-irresolute$ mappings, Tamkang J. Math. 11 (1980), 209-214.

7.
S. N. Maheshwari and S. S. Thakur, On ${\alpha}-compact$ spaces, Bull. Inst. Math. Acad. Sinica 13 (1985), 341-347.

8.
H. Maki, R. Devi and K. Balachandran, Generalized ${\alpha}-closed$ sets in topology, Bull. Fukuoka Univ. Ed. Part III 42 (1993), 13-21.

9.
H. Maki and T. Noiri, The pasting lemma for ${\alpha}-continuous$ maps, Glas. Mat. 23(43) (1988),357-363.

10.
A. S. Mashhour, I. A. Hasanein and S. N. El-Deeb, A note on semi-continuity and precontinuity, Indian J. Pure Appl. Math. 13 (1982), no. 10, 1119-1123.

11.
A. S. Mashhour, I. A. Hasanein and S. N. EI-Deeb, ${\alpha}-continuous$ and ${\alpha}-open$ mappings, Acta Math. Hungar. 41 (1983), no. 3-4, 213-218. crossref(new window)

12.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. crossref(new window)

13.
O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970. crossref(new window)

14.
I. L. Reilly and M. K. Vamanamurthy, On ${\alpha}-sets$ in topological spaces, Tamkang J. Math. 16 (1985), 7-11.

15.
J. Tong, On decomposition of continuity in topological spaces, Acta Math. Hungar. 54 (1989), no. 1-2,51-55. crossref(new window)